Alert archive / Arizona / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 36, NWS Phoenix, AZ

August 31, 2007La Paz County, Arizona; Imperial County, California

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 31, 2007, 4:48 PM MST for La Paz County, Arizona; Imperial County, California. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2007, 4:48 PM MST (23:48 UTC)
Expired
Aug 31, 2007, 5:45 PM MST
In force
57 min
Issued by
NWS Phoenix, AZ
Area
Counties, with a storm outline in the text

Counties La Paz County, AZ, Imperial County, CA

The radar

The Yuma radar (KYUX), 73 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 11.8 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2007-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 67 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2007-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
67 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
2803 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPSR 312349
SVRPSR
AZC012-CAC025-010045-
/O.NEW.KPSR.SV.W.0036.070831T2348Z-070901T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
448 PM MST FRI AUG 31 2007

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA...
  SOUTHWESTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 545 PM MST/545 PM PDT/

* AT 443 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH AND DIME SIZE HAIL. THIS STORM WAS LOCATED OVER
  SOUTHWESTERN LA PAZ COUNTY...OR ABOUT 19 MILES NORTH OF MARTINEZ
  LAKE. THIS STORM WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTIES.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3297 11458 3321 11476 3336 11442 3322 11429
TIME...MOT...LOC 2348Z 052DEG 2KT 3324 11444

$$

ESTLE
2 follow-up statements
000 
WUUS55 KPSR 312356 CCA
SVRPSR
AZC012-010045-
/O.COR.KPSR.SV.W.0036.070831T2348Z-070901T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
448 PM MST FRI AUG 31 2007

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LA PAZ COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 545 PM MST

* AT 443 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH AND DIME SIZE HAIL.  THIS STORM WAS LOCATED
  OVER SOUTHWESTERN LA PAZ COUNTY...OR ABOUT 19 MILES NORTH OF 
  MARTINEZ LAKE. THIS STORM WAS NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3315 11468 3323 11468 3336 11442 3322 11429
      3302 11452 3303 11458 3302 11461 3314 11470
TIME...MOT...LOC 2348Z 052DEG 2KT 3324 11444

$$

ESTLE
000 
WWUS55 KPSR 010028
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
526 PM MST FRI AUG 31 2007

AZC012-010045-
/O.CON.KPSR.SV.W.0036.000000T0000Z-070901T0045Z/
LA PAZ AZ-
526 PM MST FRI AUG 31 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MST
FOR SOUTHWESTERN LA PAZ COUNTY...

AT 521 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED OVER SOUTHWESTERN LA PAZ COUNTY...ABOUT 18 MILES NORTH OF 
MARTINEZ LAKE. THE STORM WAS MOVING SLOWLY TOWARDS THE SOUTHWEST. 

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY. IN ADDITION...BOATERS ON THE COLORADO RIVER
...INCLUDING MARTINEZ LAKE SHOULD COME ASHORE UNTIL THE STORM PASSES.

LAT...LON 3315 11468 3323 11468 3336 11442 3322 11429
      3302 11452 3303 11458 3302 11461 3314 11470
TIME...MOT...LOC 0026Z 052DEG 2KT 3323 11446

$$

ESTLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 2:45 PM MST, 2 hours 3 minutes earlier.

Area forecast discussion, Aug 31, 2:45 PM MST, 2 hours 3 minutes before
AZZ020>028-CAZ030>033-010600-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
245 PM MST FRI AUG 31 2007

.SYNOPSIS...
A STRONG HIGH PRESSURE SYSTEM WILL CONTINUE OVER THE REGION THROUGH
EARLY NEXT WEEK...RESULTING IN ABOVE NORMAL TEMPERATURES. ENOUGH
MOISTURE REMAINS FOR A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY THROUGH TUESDAY...MAINLY OVER SOUTHWEST AND SOUTH CENTRAL
ARIZONA. A PACIFIC TROF WILL MOVE INTO THE REGION BY THE MIDDLE OF
NEXT WEEK RESULTING IN A COOLING TREND.

&&

.SHORT TERM...
TONIGHT THROUGH MONDAY...
THE 300/250 MB PACIFIC SHORTWAVE THAT CAME ASHORE YESTERDAY AND
DEVELOPED NUMEROUS THUNDERSTORMS OVER THE MOHAVE DESERT OF CA AND
NORTHERN AZ...WAS STILL SEEN IN THE PLOT DATA THIS MORNING.  SINCE
THE 300/250 MB HIGH CENTERS WILL BE MOVING FROM NEAR YUMA THIS
MORNING TO OFFSHORE SAN DIEGO THIS EVENING...A PIECE OF THIS UPPER
LEVEL SHORTWAVE WILL LIKELY ROTATE AROUND THE UPPER HIGH CENTERS
FROM NORTH TO SOUTH ACROSS CENTRAL AND EASTERN AZ THE REMAINDER OF
THE AFTERNOON AND TONIGHT. 21Z SATELLITE AND RADAR IMAGERY SHOWED
DEVELOPING 50 THSD FOOT THUNDERSTORMS OVER THE MOGOLLON RIM AND
WHITE MOUNTAINS...REFLECTING THIS DISTURBANCE...AND ANY WEST AND
SOUTHWARD MOVING THUNDERSTORMS WILL GIVE THE SOUTH CENTRAL
DESERTS...INCLUDING THE GREATER PHOENIX AREA...A CHANCE OF STORMS BY
EVENING.

ALSO...MONSOON MOISTURE LEVELS WERE EXCESSIVE ACROSS SOUTHEAST CA
AND SOUTHWEST AZ.  THE 12Z SAN DIEGO SOUNDING MEASURED 2.03 INCHES
OF PRECIP WATER WHILE PHOENIX RECORDED 1.71 INCHES. FLAGSTAFF WAS
ALSO A RESPECTABLE 0.93 INCHES. THEREFORE...TSTMS DEVELOPING OVER
THE MOUNTAINS OF NORTHERN AND CENTRAL AZ LATE THIS AFTERNOON AND
EVENING WILL LIKELY TAP THIS MOISTURE AND REDEVELOP ADDITIONAL
STORMS ALONG CONVECTIVE OUTFLOW BOUNDARIES. DUE TO VERY HIGH PRECIP
WATER AMOUNTS...ANY THUNDERSTORMS OVER THE DESERTS WILL BE HEAVY
RAINERS...AND THE FLASH FLOOD POTENTIAL IS HIGH. WE WILL KEEP A
VIGIL THIS EVENING TO SEE HOW THE CHARACTER AND COVERAGE OF TSTMS
DEVELOP OVER THE CENTRAL AZ MOUNTAINS...THEN MAKE A DECISION ON THE
ISSUANCE OF ANY HYDROLOGICAL PRODUCTS FOR THIS EVENING.

FOR SATURDAY THROUGH MONDAY...THE 300/250 MB HIGH CENTERS GRADUALLY
SHIFT FROM NEAR LOS ANGELES SATURDAY AFTERNOON TO SOUTHWEST UT BY
MONDAY EVENING. AS A RESULT...UPPER LEVEL NORTHEASTERLY CURRENTS
WILL CONTINUE OVER AZ...ALONG WITH EMBEDDED PERTURBATIONS...
PROVIDING A THREAT FOR LATE AFTERNOON AND EVENING THUNDERSTORMS OVER
SOUTHWEST AND SOUTH CENTRAL AZ EACH DAY THROUGH MONDAY.

&&

.LONG TERM...
MONDAY NIGHT THROUGH FRIDAY...
UPPER LEVEL DEFORMATION IN CONJUNCTION WITH MANY MORE DISTURBANCES
WILL KEEP THE CHANCE FOR AFTERNOON AND EVENING SHOWERS GOING IN
SOUTH CENTRAL AZ...AND PARTS OF SOUTHWEST AZ MONDAY THROUGH FRIDAY.

&&

.AVIATION...
AUGUST 31 2100 UTC (AUGUST 31 1400 MST)

BY 2000Z...NEW CONVECTION HAS FORMED IN SHORT LINES OR CLUSTERS OVER
HIGHER TERRAIN NORTH THROUGH NORTHEAST OF KPHX/KIWA. STEERING FLOW
CONTINUES NORTHEAST AT 14 KTS...AT LEAST THROUGH 06Z TONIGHT.
PHOENIX AREA AIRPORTS COULD SEE SOME OUTFLOWS SIMILAR TO THURSDAYS
AND WEDNESDAYS...WITH GUSTS TO 35 KTS OR SO. TSTMS COULD FORM AND
PROPAGATE SOUTHWEST ALONG THESE BOUNDARIES AFTER ABOUT 00Z...A BIT
FASTER THAN EXPECTED THIS MORNING. EXPECTING BETTER CHANCES OF SOME
LOWER VSBYS...LIKE 2-4 MILES IN TSTMS/RAIN SHOWERS THIS
EVENING...COMPARED TO YESTERDAY.

OUT WEST...SIMILAR TRENDS EXPECTED...WITH SLIGHT CHANCES OF
PRECIP...BUT MUCH BETTER CHANCE OF SEEING AN OUTFLOW BOUNDARY AND
SOME LOW VSBYS AGAIN. UPDATES MAY BE NEEDED AFTER 2300Z.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
AUGUST 31 2130 UTC (AUGUST 31 1430 MST)

AN UPPER LEVEL TROUGH IS EXPECTED TO MOVE THROUGH THE GREAT BASIN
BY THE MIDDLE OF NEXT WEEK...RESULTING IN LOWER DAYTIME
TEMPERATURES. THERE WILL STILL BE ENOUGH MOISTURE FOR A CHANCE OF
SHOWERS AND THUNDERSTORMS ACROSS FIRE WEATHER ZONE 133...AND A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE LOWER DESERTS
THROUGH THE MIDDLE OF THE WEEK. MINIMUM RH VALUES WILL RANGE FROM
THE TEENS IN THE LOWER DESERTS...TO THE 30S AND 40S ACROSS THE
MOUNTAINS OF ZONE 133.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...HEAT ADVISORY FOR NORTHWEST AND NORTH-CENTRAL PINAL COUNTY
     AND MARICOPA COUNTY DESERT AREAS...INCLUDING THE GREATER
     PHOENIX AREA FROM 10 AM TO 8 PM.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

SHORT TERM...VASQUEZ
LONG TERM...VASQUEZ
AVIATION...SIPPLE
FIRE WX...SIPPLE
Hazardous weather outlook, Aug 31, 5:20 AM MST, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
520 AM MST FRI AUG 31 2007

AZZ022-023-027-028-011230-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
520 AM MST FRI AUG 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FROM 10 AM TODAY TO 8 PM TONIGHT.
DAYTIME HIGHS WILL BE NEAR 110 DEGREES AT MOST LOWER DESERT LOCALES.

THERE IS ALSO A CHANCE FOR LATE AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS IN EXCESS OF 40 MPH...REDUCED VISIBILITIES IN BRIEF HEAVY
RAIN AND BLOWING DUST...AND CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE FOR LATE AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THROUGH TUESDAY. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS IN EXCESS OF 40 MPH...REDUCED VISIBILITIES IN
BRIEF HEAVY RAIN AND BLOWING DUST...AND CLOUD TO GROUND LIGHTNING.
A BETTER CHANCE FOR SHOWERS AND STORMS WILL EXIST NEXT WEDNESDAY AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-011230-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
520 AM MST FRI AUG 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS IN EXCESS OF 40 MPH...BRIEF HEAVY RAIN...AND
CLOUD TO GROUND LIGHTNING

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE FOR AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS EACH DAY. STRONGER THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS IN EXCESS OF 35 MPH...BRIEF HEAVY
RAIN...AND CLOUD TO GROUND LIGHTNING. THE BEST CHANCE FOR SHOWERS
AND STORMS WILL EXIST NEXT WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-021-025-026-CAZ031>033-011230-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
520 AM MST FRI AUG 31 2007 /520 AM PDT FRI AUG 31 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTHWEST
ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING.
THUNDERSTORMS ARE CAPABLE OF PRODUCING STRONG GUSTY WINDS IN EXCESS
OF 40 MPH...REDUCED VISIBILITIES IN BRIEF HEAVY RAIN AND BLOWING
DUST...AND CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS...DURING THE LATE
AFTERNOON AND NIGHTTIME HOURS...MAINLY SUNDAY THROUGH THURSDAY.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS IN
EXCESS OF 40 MPH...REDUCED VISIBILITIES IN BRIEF HEAVY RAIN AND
BLOWING DUST...AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ030-011230-
JOSHUA TREE NATIONAL PARK-
520 AM PDT FRI AUG 31 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS EVENING.
THE STRONGEST STORMS ARE CAPABLE OF PRODUCING BRIEF HEAVY
RAINFALL...AND STRONG GUSTY WINDS...AND FREQUENT CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS...MAINLY
SUNDAY THROUGH THURSDAY. BRIEF HEAVY RAINFALL...STRONG GUSTY
WINDS...AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEYERS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 6:40 PM MSTFlash Flood WarningPSRMaricopa2 hr
Aug 30, 6:44 PM MSTSevere Thunderstorm WarningPSRMaricopa44 min
Aug 31, 2:35 PM MSTHeat AdvisoryPSR28 hr
Aug 31, 4:52 PM MSTSevere Thunderstorm WarningPSRMaricopa, Pinal38 min
Aug 30, 5:21 PM MSTSevere Thunderstorm WarningPSRRiverside54 min
Aug 31, 3:07 PM MSTFlash Flood WarningPSRRiverside, San Bernardino113 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2007Severe Thunderstorm Warnings in California, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.